# SDR ZZDA2012037

- Difficulty date: December 13, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS AT ROW 16 INOP-RELAMP, NO HELP.  FOUND PUSHED PIN AT SIDEWALL/SEAT ROW DISCONNECT.  RESEATED PIN IAW SWPM 20-31-13.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00 AND FOUND NORMAL.
